Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a homomorphism between generalized group algebras


Author: Alvin Hausner
Journal: Bull. Amer. Math. Soc. 67 (1961), 138-141
DOI: https://doi.org/10.1090/S0002-9904-1961-10540-5
MathSciNet review: 0124753
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Alvin Hausner, The tauberian theorem for group algebras of vector-valued functions, Pacific J. Math. vol. 7 (1957) pp. 1603-1610. MR 95429
  • 2. Alvin Hausner, On generalized group algebras, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 1-10. MR 105031


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10540-5

American Mathematical Society